Responses

PDF

Poisoning in children 2: Painkillers
Compose Response

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Author Information
First or given name, e.g. 'Peter'.
Your last, or family, name, e.g. 'MacMoody'.
Your email address, e.g. higgs-boson@gmail.com
Your role and/or occupation, e.g. 'Orthopedic Surgeon'.
Your organization or institution (if applicable), e.g. 'Royal Free Hospital'.
Statement of Competing Interests

PLEASE NOTE:

  • Responses are moderated before posting and publication is at the absolute discretion of BMJ, however they are not peer-reviewed
  • Once published, you will not have the right to remove or edit your response. Removal or editing of responses is at BMJ's absolute discretion
  • If patients could recognise themselves, or anyone else could recognise a patient from your description, please obtain the patient's written consent to publication and send them to the editorial office before submitting your response [Patient consent forms]
  • By submitting this response you are agreeing to our full [Response terms and requirements]

Vertical Tabs

Other responses

Jump to comment:

  • Published on:
    Paracetamol poisoning

    Dear Editor

    Paracetamol poisoning (PP) as we all know the commonest agent in UK causing acute hepatic insult leading to many deaths as well. One thing baffles us, 150mg/kg is the toxic dose. 10-15mg/kg/dose is the therapeutic dose as an antipyretic and this may be repeated even 4-6 hourly. Thus, if a child is given 15mg/k, 4 hourly he gets 90mg/k in 24 hours and if given for 10 days at a stretch which may be quite com...

    Show More
    Conflict of Interest:
    None declared.